Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pain in lower back and genital lump on vagina, have IUD. Problem in kidney?

Hello my name is Janette age 41 I m experiencing quite a few changes in my health for starters I feel I mite have problems with my kidneys. My urine has been stronger in order and pain in my lower back. Also I have the iud which needs to be taken out soon plus I fewel I mite be experiencing a genital bump or pimple like on the upper lip of vagina?what to do? I have no insurance
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Dear Janette, your problems are probably not related to your kidneys. The back pain is probably related to the IUD. Unless you have a simple blood and urine test i wont be able to absolutely rule out any kidney issues, but I feel its unlikely. With regards to the swelling in your vagina, its not my specialty and you best ask this question to a gynecologist. Re-post the question in women's health section/ gynecology section. Best wishes.
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor